• Buyer Protection

     Refund or Keep items received not as described
KOFAN INSTANT, paracetamol, propyphenazone, caffeine

Save money!
The same delivery price regardless of the quantity!

KOFAN INSTANT

paracetamol, propyphenazone, caffeine

This medicine contains 200mg of paracetamol, 200mg propyphenazone and 50mg of caffeine as the active ingredients. Paracetamol is an analgesic and antipyretic, and caffeine increases the effectiveness of paracetamol. Propyphenazone is a provolone derivative with an analgesic (inhibiting the prostaglandin synthesis) and antipyretic (decreases the elevated body temperature) effect. This medicine is used to relieve pain of various origins, such as headache, toothache, menstrual pain, postoperative pain and rheumatic pain, and prevention of pain and fever in cases of colds and flu. [...]

Products

Product  Ppp  Price
KOFAN INSTANT 20 tablets
$0.10 $2.01

Patient information leaflet

Product information

This medicine contains 200mg of paracetamol, 200mg propyphenazone and 50mg of caffeine as the active ingredients. Paracetamol is an analgesic and antipyretic, and caffeine increases the effectiveness of paracetamol. Propyphenazone is a provolone derivative with an analgesic (inhibiting the prostaglandin synthesis) and antipyretic (decreases the elevated body temperature) effect. This medicine is used to relieve pain of various origins, such as headache, toothache, menstrual pain, postoperative pain and rheumatic pain, and prevention of pain and fever in cases of colds and flu.

Is this medicine suitable for me?

This medicine is not suitable for everyone. Do not use it

  • if you are allergic to pyrazolones or derivatives of pyrazolone (hypersensitivity to medicines containing phenazone, propyphenazone aminophenazone mitamizol)
  • if you are allergic to medicines containing phenylbutazone
  • if you have a proven hypersensitivity to the active substances or any of the excipients
  • if you have inherited deficiency of glucose-6-phosphate dehydrogenase (hemolytic anemia)
  • if you have acute hepatic porphyria
  • if you have impaired liver function (cases of chronic alcoholism or hepatitis)
  • if you have Gilbert's syndrome (fluctuating benign jaundice as a result of lack of glukoronil-transferase)
  • if you have a disorder of hematopoiesis (formation and development of blood cells)
  • if you have asthma
  • if you have chronic rhinitis
  • if you have chronic urticaria
  • if you are breast-feeding

 In particular, you must tell the doctor if you:

  • if you have liver failure
  • if you have high blood pressure or heart disease accompanied by fluid retention and edema
  • if you suffer from blood disorders called blood dyscrasias or disorders of the bone marrow
  • if you have a diseases of the digestive system, such as stomach ulcer

This medicine interacts with other medicines. It is most important that you tell the doctor all the medications and herbal supplements that you are currently taking.

See the package leaflet for a complete list of possible contraindications and warnings.

How should I take this medicine?

This medicine is available in form of a tablet.

You should take exactly as instructed by your doctor or pharmacist.

  • The usual dose for adults is 1-2 tablets, and for adolescents from 12 to 16 years is 1 tablet. If necessary, this dose can be repeated up to three times a day.
  • Do not take continuously for more than 7 days without medical advice.

Do not use more of it, do not use it more often, or do not use it for a longer time than your doctor instructed. Do not take two doses together if you miss a dose.

Read the information leaflet provided with your medication for additional information. Talk to your doctor if you have any additional questions.

What are this medicine`s side effects?

Like all medicines this medicine can cause side effects, including:

  • blood disorders, including reduction in the number of platelets in the blood, thrombocytopenic purpura
  • reducing the number of leukocytes in the blood
  • reducing the number of all blood cells below normal
  • nausea, vomiting
  • diarrhea, pain in the abdominal cavity
  • hepatic dysfunction, hepatitis, dose-related liver failure
  • necrosis of the liver (including fatal outcome)
  • fibrosis and cirrhosis of the liver, including death
  • allergic reaction, anaphylactic reactions and anaphylactic shock
  • dizziness
  • drowsiness
  • impairment of kidney function
  • bronchospasm and asthma, including analgesic asthma syndrome
  • rash, itching, hives
  • allergic edema and angioedema
  • acute suppurative rash all over the body
  • skin eruptions, polymorphic erythema
  • Stevens-Johnson syndrome and toxic epidermal necrolysis (including fatal outcome)

Consult a doctor if the side effects are severe. See the package leaflet for a complete list of side effects.